# SDR AU000180

- Difficulty date: February 23, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Part number: 96820034
- Condition: Failed
- Location: Landing Gear Ret
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATING SHAFT SUSPECT ILLEGAL REPAIRS.  NLG DOOR APPEARS TO HAVE CLOSED DURING RETRACTION CAUSING THE NLG TO FOUL.
